# SDR CA000714041

- Difficulty date: April 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,130 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Ring
- Part number: 7943451
- Condition: Cracked
- Location: Propeller  Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RETAINING RING UPPER ASSEMBLY HALF HAS CRACK IN REAR BOLT HOLE. RETAINING RING ASSEMBLES REPLACED.ITEM SENT TO TSB FOR ANALYSIS.
